# SDR COEA2011040665805

- Difficulty date: April 6, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,453 hours, 36,176 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53070204202
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR:  STR 1A RIGHT HAS LEVEL ONE CORROSION AND TOOLING MARKS FWD AND AFT OF FR 21.  FABRICATED AND INSTALLED STRINGER AND SPLICES IAW ATR72 SRM.
